MathSciNet Relay Station
MathSciNet bibliographic data
MR2502968 (2010d:92114) 92D25 (34K13)
Lin, Guojian; Hong, Yiguang Periodic solutions to non autonomous predator prey system with delays. Nonlinear Anal. Real World Appl. 10 (2009), no. 3, 1589–1600.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement